Communications in Mathematical Physics

Lattice systems with a continuous symmetry. I. Perturbation theory for unbounded spins

Jean Bricmont, Jean-Raymond Fontaine, Joel L. Lebowitz, and Thomas Spencer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 78, Number 2 (1980), 281-302.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908592

Mathematical Reviews number (MathSciNet)
MR0597750

Subjects
Primary: 82A68
Secondary: 81E25

Citation

Bricmont, Jean; Fontaine, Jean-Raymond; Lebowitz, Joel L.; Spencer, Thomas. Lattice systems with a continuous symmetry. I. Perturbation theory for unbounded spins. Comm. Math. Phys. 78 (1980), no. 2, 281--302. https://projecteuclid.org/euclid.cmp/1103908592


Export citation